See Alike in...

Alike App

Browser

coffeemomma0710

787d

I just got diagnosed and started on medication this weekend. The side effects have been terrible. I keep hearing the first week is the worst, but I don't know how I am going to manage working like this.

Top reply
    • coffeemomma0710

      786d

      Thanks everyone. It's slowly getting a little better. Bedtime with my little one was tough tonight and Ive been feeling a little sick at work but it's better than the alternative I guess 💙

    • coffeemomma0710

      786d

      Thanks everyone. It's slowly getting a little better. Bedtime with my little one was tough tonight and Ive been feeling a little sick at work but it's better than the alternative I guess 💙

    • hhh3

      786d

      It gets better ❤️

    • neonbirds

      786d

      it does take some time for your body to get used to the new medicine, it will get better & in the process be gentle with yourself 💕

    • XxMandaxx

      787d

      Your body will adjust 💕

    • Jossy

      787d

      Hang in there!

    • Jossy

      787d

      It gets better I promise I been on meds too

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion